Solution For Children 4 Years Is Difficult CHAPTER 1 Week?

Illustration of Solution For Children 4 Years Is Difficult CHAPTER 1 Week?
Illustration: Solution For Children 4 Years Is Difficult CHAPTER 1 Week? childmind.org

At noon, I want to ask how the solution for my child has been difficult for 3 years. BAb or hard CHAPTER usually 4 or 5 days before the chapters are solid, I have given fibrous food, fruits and vegetables, but it is still difficult CHAPTER and lately it is getting worse, hard chapters with large size. even laxatives sometimes do not work, I feel sorry for it. it broke my heart to see my child like this, always in pain and afraid of pooping.

1 Answer:

Good afternoon Deddy, thank you for asking at HealthReplies.com.


Constipation in children is quite common. This condition is generally caused by:

Child's habit of holding bowel movements
Difficulty in toilet raining

Lack of fiber in daily intake
Changes in children's routine activities
Cow milk intolerance
Family history
Digestive system dysfunction

To find out which causes cause your child's complaints and how appropriate therapy, you should consult your child further with a pediatrician.


In the meantime, keep providing foods that are high in fiber, not all fruits and vegetables contain high fiber so choose fruits and vegetables that are indeed high in fiber. Also pay attention to the number of needs and your child, it is very important to reach that number every day and do not hesitate to give fruits / vegetables in sufficient quantities to your child. In addition to maintaining fiber intake, also increase your child's daily fluid intake and give your child understanding not to resist the urge to defecate.


Regarding the use of laxatives, it is not recommended for you to use without clear doctor's advice.


I hope this helps.

: by

Related Question

No Appetite Accompanied By A Drastic Weight Loss After Injection Of 3 Months?

No Appetite Accompanied By A Drastic Weight Loss After Injection Of 3 Months?

(1 year ago)

good afternoon, I want to ask, I am on a contraceptive injection that is 3 months old but my weight is very “drastically decreasing, why? yeah ?? thank you...

Treatment Of Diarrhea After A Caesarean Delivery?

Treatment Of Diarrhea After A Caesarean Delivery?

(1 year ago)

I was abused by a cesarean at first I had difficulty defecating but after that I didn’t have diarrhea even though I wanted to defecate every time I had pain in the anus and f...

Blurred Eyes After Eye Pain And Taking Eye Medication?

Blurred Eyes After Eye Pain And Taking Eye Medication?

(1 year ago)

Hello doctor, 2 weeks ago I was beached by not wearing a helmet or sunglasses, my eyes got home hit by truck dust and insects. Then I used insto medicine but it didn’t get be...

Leave a Reply

Your email address will not be published. Required fields are marked *